Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J. From Elsevier Bibliographic data for series maintained by Catherine Liu (). Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 44, issue 2, 1993
- Integration by Parts for Poisson Processes pp. 179-190

- R. J. Elliott and A. H. Tsoi
- Quadratic Negligibility and the Asymptotic Normality of Operator Normed Sums pp. 191-219

- R. A. Maller
- All Admissible Linear Estimates of the Mean Matrix pp. 220-226

- M. Y. Xie
- Non-central Limit Theorems for Non-linear Functionals of k Gaussian Fields pp. 227-255

- M. V. S. Denaranjo
- Some Characteristic Properties of the Fisher Information Matrix via Cacoullos-Type Inequalities pp. 256-265

- V. Papathanasiou
- On the Convergence of U-Statistics with Stable Limit Distribution pp. 266-278

- L. Heinrich and W. Wolf
- Admissibility under the Frequentist's Validity Constraint in Estimating the Loss of the Least-Squares Estimator pp. 279-285

- F. S. Hsieh and J. T. G. Hwang
- Kernel Approximations for Universal Kriging Predictors pp. 286-313

- Bowen Zhang and M. Stein
- A Functional Central Limit Theorem for Positively Dependent Random Variables pp. 314-320

- T. Birkel
- On the Performance of Kernel Estimators for High-Dimensional, Sparse Binary Data pp. 321-344

- B. Grund and P. Hall
- On the First-Order Edgeworth Expansion for a Markov Chain pp. 345-359

- S. Datta and W. P. Mccormick
Volume 44, issue 1, 1993
- On the Problem of More Than One Kurtosis Parameter in Multivariate Analysis pp. 1-22

- H. S. Steyn
- Nearest Neighbor Estimators for Random Fields pp. 23-46

- L. T. Tran and S. Yakowitz
- Asymptotic Normality for Deconvolution Estimators of Multivariate Densities of Stationary Processes pp. 47-68

- E. Masry
- On the Greatest Class of Conjugate Priors and Sensitivity of Multivariate Normal Posterior Distributions pp. 69-81

- W. Bischoff
- High Dimensional Asymptotic Expansions for the Matrix Langevin Distributions on the Stiefel Manifold pp. 82-101

- Y. Chikuse
- On a Characterization of Uniform Distributions pp. 102-114

- S. Dasgupta, A. Goswami and B. V. Rao
- Rate of Convergence of the Empirical Radon Transform pp. 115-145

- D. S. Gilliam, P. Hall and F. H. Ruymgaart
- Multivariate Versions of Cochran's Theorems II pp. 146-159

- C. S. Wong and T. H. Wang
- Comparison of Two Factor Subspaces pp. 160-178

- J. Dauxois, Y. Romain and S. Viguier
Volume 43, issue 2, 1992
- Lower variance bounds and a new proof of the central limit theorem pp. 173-184

- T. Cacoullos and V. Papathanasiou
- Regularity and convergence of stochastic convolutions in duals of nuclear Fréchet spaces pp. 185-199

- Pérez-Abreu, Victor and Constantin Tudor
- Approximations and two-sample tests based on P-P and Q-Q plots of the Kaplan-Meier estimators of lifetime distributions pp. 200-217

- Paul Deheuvels and John Einmahl
- Optimizing in the class of Fuller modified limited information maximum likelihood estimators pp. 218-236

- K. R. Kadiyala and Dennis Oberhelman
- Multivariate regression estimation with errors-in-variables: Asymptotic normality for mixing processes pp. 237-271

- Jianqing Fan and Elias Masry
- An approximate maximum likelihood estimation for non-Gaussian non-minimum phase moving average processes pp. 272-299

- Keh-Shin Lii and Murray Rosenblatt
- A class of U-statistics and asymptotic normality of the number of k-clusters pp. 300-330

- Rabi N. Bhattacharya and Jayanta K. Ghosh
- On the distributions of some test criteria for a covariance matrix under local alternatives and bootstrap approximations pp. 331-350

- Hisao Nagao and M. S. Srivastava
- Interpolation with uncertain spatial covariances: A Bayesian alternative to Kriging pp. 351-374

- Nhu D. Le and James V. Zidek
Volume 43, issue 1, 1992
- Estimation of mean square error of empirical best linear unbiased predictors under a random error variance linear model pp. 1-15

- J. Kleffe and J. N. K. Rao
- Minimax estimators of a covariance matrix pp. 16-28

- F. Perron
- Multivariate Liouville distributions, III pp. 29-57

- Rameshwar D. Gupta and Donald St. P. Richards
- Rates of convergence in a central limit theorem for stochastic processes defined by differential equations with a small parameter pp. 58-109

- M. A. Kouritzin and A. J. Heunis
- Mixing coefficient, generalized maximal correlation coefficients, and weakly positive measures pp. 110-124

- Dominguez, Marisela
- Edgeworth expansions for M-estimators of a regression parameter pp. 125-132

- S. N. Lahiri
- Existence and consistency of maximum likelihood in upgraded mixture models pp. 133-146

- A. W. van der Vaart and Jon A. Wellner
- Prediction and fundamental moving averages for discrete multidimensional harmonizable processes pp. 147-170

- Marc H. Mehlman
Volume 42, issue 2, 1992
- Quantum stochastic calculus and quantum nonlinear filtering pp. 171-201

- Viacheslav P. Belavkin
- Most powerful invariant permutation tests pp. 202-209

- George C. Runger and M. L. Eaton
- Tests for the mean direction of the Langevin distribution with large concentration parameter pp. 210-225

- Yasunori Fujikoshi and Yoko Watamori
- Edgeworth expansions for errors-in-variables models pp. 226-244

- Gutti Jogesh Babu and Z. D. Bai
- Asymptotic bounds for the expected L1 error of a multivariate kernel density estimator pp. 245-266

- Lasse Holmström and Jussi Klemelä
- Rational spectral densities and strong mixing pp. 267-283

- R. Cheng
- Constrained Kantorovich inequalities and relative efficiency of least squares pp. 284-298

- Song-Gui Wang and Jun Shao
- Large deviations for U-statistics pp. 299-301

- Miguel A. Arcones
- A sequence of improvements over the James-Stein estimator pp. 302-317

- Guo, Ying (Ingrid) Yueh and Nabendu Pal
Volume 42, issue 1, 1992
- Robustification of estimators by Winsorizing on ellipsoids pp. 1-22

- W. Olbricht
- Characterisations of classes of multivalued processes using Riesz approximations pp. 23-34

- Sitadri N. Bagchi
- Stein estimation for non-normal spherically symmetric location families in three dimensions pp. 35-50

- Stefan Ralescu, Ann Cohen Brandwein and William E. Strawderman
- Probability distributions with given multivariate marginals and given dependence structure pp. 51-66

- C. M. Cuadras
- On conditional distributions of nearest neighbors pp. 67-76

- E. Kaufmann and R. -D. Reiss
- Nonnegative estimation of variance components in unbalanced mixed models with two variance components pp. 77-101

- Thomas Mathew, Bimal Kumar Sinha and Brajendra C. Sutradhar
- On the power superiority of likelihood ratio tests for restricted alternatives pp. 102-109

- Mingtan Tsai
- Hölder classes of vector-valued functions and convergence of the best predictor pp. 110-129

- R. Cheng
- D-Optimal designs for a multivariate regression model pp. 130-140

- Olaf Krafft and Martin Schaefer
- Bias-robust estimators of multivariate scatter based on projections pp. 141-161

- Ricardo A. Maronna, Werner A. Stahel and Victor J. Yohai
- On the calculation of derived variables in the analysis of multivariate responses pp. 162-170

- D. R. Cox and Nanny Wermuth
| |